Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 818401, 10 pages
http://dx.doi.org/10.1155/2013/818401
Research Article

Impulsive Vaccination SEIR Model with Nonlinear Incidence Rate and Time Delay

Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 12 July 2013; Revised 22 October 2013; Accepted 30 October 2013

Academic Editor: Jun Hu

Copyright © 2013 Dongmei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. D. Mil'man and A. D. Myškis, “On the stability of motion in the presence of impulses,” Sibirskii Matematicheskii Journal, vol. 1, no. 2, pp. 233–237, 1960 (Russian). View at Google Scholar · View at MathSciNet
  2. A. N. Perestyuk and A. M. Samoilenko, “Stability of solutions of differential equations with impulse effect,” Different Equation, vol. 13, no. 1, pp. 1981–1992, 1977. View at Google Scholar
  3. Z. Agur, L. Cojocaru, G. Mazor, R. M. Anderson, and Y. L. Danon, “Pulse mass measles vaccination across age cohorts,” Proceedings of the National Academy of Sciences of the United States of America, vol. 90, no. 24, pp. 11698–11702, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Gao, L. Chen, and Z. Teng, “Impulsive vaccination of an SEIRS model with time delay and varying total population size,” Bulletin of Mathematical Biology, vol. 69, no. 2, pp. 731–745, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. H. Liu, J. Yu, and G. Zhu, “Global asymptotic stable eradication for the SIV epidemic model with impulsive vaccination and infection-age,” Journal of Systems Science & Complexity, vol. 19, no. 3, pp. 393–402, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. d'Onofrio, “Mixed pulse vaccination strategy in epidemic model with realistically distributed infectious and latent times,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 181–187, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X.-Z. Meng, L.-S. Chen, and Z.-T. Song, “Global dynamics behaviors for new delay SEIR epidemic disease model with vertical transmission and pulse vaccination,” Applied Mathematics and Mechanics (English Edition), vol. 28, no. 9, pp. 1259–1271, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. d'Onofrio, “Stability properties of pulse vaccination strategy in SEIR epidemic model,” Mathematical Biosciences, vol. 179, no. 1, pp. 57–72, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Hu, Z. Wang, B. Shen, and H. Gao, “Gain-constrained recursive filtering with stochastic nonlinearities and probabilistic sensor delays,” IEEE Transactions on Signal Processing, vol. 61, no. 5, pp. 1230–1238, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Robust sliding mode control for discrete stochastic systems with mixed time delays, randomly occurring uncertainties, and randomly occurring nonlinearities,” IEEE Transactions on Industrial Electronics, vol. 59, no. 7, pp. 3008–3015, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. J. Hu, Z. Wang, Y. Niu, and L. K. Stergioulas, “H sliding mode observer design for a class of nonlinear discrete time-delay systems: a delay-fractioning approach,” International Journal of Robust and Nonlinear Control, vol. 22, no. 16, pp. 1806–1826, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Robust H sliding mode control for discrete time-delay systems with stochastic nonlinearities,” Journal of the Franklin Institute, vol. 349, no. 4, pp. 1459–1479, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X.-B. Zhang, H.-F. Huo, X.-K. Sun, and Q. Fu, “The differential susceptibility SIR epidemic model with time delay and pulse vaccination,” Journal of Applied Mathematics and Computing, vol. 34, no. 1-2, pp. 287–298, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Du and R. Xu, “A delayed SIR epidemic model with nonlinear incidence rate and pulse vaccination,” Journal of Applied Mathematics & Informatics, vol. 28, no. 5-6, pp. 1089–1099, 2010. View at Google Scholar · View at MathSciNet
  15. Z. Zhao, Z. Li, and L. Chen, “Existence and global stability of periodic solution for impulsive predator-prey model with diffusion and distributed delay,” Journal of Applied Mathematics and Computing, vol. 33, no. 1-2, pp. 389–410, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Huang and X. An, “An impulsive vaccination SEIRS epidemic model with multi-delay a nonlinear incidence rate,” Journal of Lanzhou University of Technology, vol. 37, no. 1, pp. 121–125, 2011. View at Google Scholar
  17. Y. Du and R. Xu, “Pulse vaccination of a SEIRS epidemic model with time delays a nonlinear incidence rate,” Journal of Beihua University (Natural Science), vol. 12, no. 3, pp. 258–264, 2011. View at Google Scholar
  18. S. J. Gao and Z. D. Teng, “Impulsive vaccination of an SIRS model with saturation infectious force and constant recruitment,” Journal of Biomathematics, vol. 23, no. 2, pp. 209–217, 2008. View at Google Scholar · View at MathSciNet
  19. C. Wei and L. Chen, “A delayed epidemic model with pulse vaccination,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 746951, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Meng, Z. Li, and X. Wang, “Dynamics of a novel nonlinear SIR model with double epidemic hypothesis and impulsive effects,” Nonlinear Dynamics, vol. 59, no. 3, pp. 503–513, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. J. Xu, “The SIQRS epidemic model of impulsive vaccination with constant input and saturation incidence rate,” Journal of Systems Science and Mathematical Sciences, vol. 30, no. 1, pp. 43–52, 2010. View at Google Scholar · View at MathSciNet
  22. X.-Z. Meng, L.-S. Chen, and Z.-T. Song, “Global dynamics behaviors for new delay SEIR epidemic disease model with vertical transmission and pulse vaccination,” Applied Mathematics and Mechanics (English Edition), vol. 28, no. 9, pp. 1259–1271, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Z. Pei, S. Y. Liu, C. G. Li, and S. J. Gao, “A pulse vaccination epidemic model with multi-delay and vertical transmission,” Chinese Annals of Mathematics A, vol. 30, no. 5, pp. 669–676, 2009. View at Google Scholar · View at MathSciNet
  24. J. Zhu, W. Li, and L. Zhu, “An SIR epidemic model with birth pulse and pulse vaccination,” Journal of Biomathematics, vol. 26, no. 3, pp. 490–496, 2011. View at Google Scholar
  25. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific Publishing, River Edge, NJ, USA, 1989. View at MathSciNet
  26. K. Yang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, San Diego, Calif, USA, 1993. View at MathSciNet
  27. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Extended Kalman filtering with stochastic nonlinearities and multiple missing measurements,” Automatica, vol. 48, no. 9, pp. 2007–2015, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Z. Wang, H. Wu, J. Liang, and X. Liu, “On modeling and state estimation for genetic regulatory networks with polytopic uncertainties,” IEEE Transactions on NanoBioscience, vol. 12, no. 1, pp. 13–20, 2013. View at Publisher · View at Google Scholar
  29. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Probability-guaranteed H finite-horizon filtering for a class of nonlinear time-varying systems with sensor saturations,” Systems & Control Letters, vol. 61, no. 4, pp. 477–484, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Z. Wang, Y. Wang, and Y. Liu, “Global synchronization for discrete-time stochastic complex networks with randomly occurred nonlinearities and mixed time delays,” IEEE Transactions on Neural Networks, vol. 21, no. 1, pp. 11–25, 2010. View at Publisher · View at Google Scholar · View at Scopus
  31. J. Hu, Z. Wang, B. Shen, and H. Gao, “Quantised recursive filtering for a class of nonlinear systems with multiplicative noises and missing measurements,” International Journal of Control, vol. 86, no. 4, pp. 650–663, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. Z. Wang, X. Liu, Y. Liu, J. Liang, and V. Vinciotti, “An extended kalman filtering approach to modeling nonlinear dynamic gene regulatory networks via short gene expression time series,” IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 6, no. 3, pp. 410–419, 2009. View at Publisher · View at Google Scholar · View at Scopus